# SDR CALA0001279

- Difficulty date: August 20, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LOWER FUEL PANEL NR 1244C GOUGED.  A DOUBLER WAS INSTALLED IAW SRM 57-01, FIGURE 3, SHEET 2, 51-10-3, 51-30-2, AND DRAWING 9937483.
